Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The average first recurrence time


Authors: Bernard Friedman and Ivan Niven
Journal: Trans. Amer. Math. Soc. 92 (1959), 25-34
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0106213-1
MathSciNet review: 0106213
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Chandrasekhar, Stochastic problems in physics and astronomy, Rev. Mod. Phys. vol. 15 (1943). MR 0008130 (4:248i)
  • [2] Hardy and Wright, Theory of numbers, 3d ed., Oxford, 1954.
  • [3] D. H. Lehmer, A conjecture of Krishnaswami, Bull. Amer. Math. Soc. vol. 54 (1948) p. 1187. MR 0028333 (10:431c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0106213-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society